Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 178605, 12 pages
http://dx.doi.org/10.1155/2010/178605
Research Article

Certain Subclasses of Starlike Functions of Complex Order Involving Generalized Hypergeometric Functions

1School of Advanced Sciences, VIT University, Vellore 632014, India
2Department of Mathematics, Government Arts College (Men), Krishnagiri 635001, India

Received 24 November 2009; Accepted 18 March 2010

Academic Editor: Stanisława R. Kanas

Copyright © 2010 G. Murugusundaramoorthy and N. Magesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Murugusundaramoorthy and N. Magesh, “Certain Subclasses of Starlike Functions of Complex Order Involving Generalized Hypergeometric Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 178605, 12 pages, 2010. doi:10.1155/2010/178605